波兰科学研究院数学研究所
期刊
会议
图书
作者:Paul F. X. Müller
来源:[J].Studia Mathematica(IF 0.549), 2002, Vol.150, pp.13-16
摘要:The proof that $H^1(\delta )$ and $H^1(\delta ^2)$ are not isomorphic is simplified. This is done by giving a new and simple proof to a martingale inequality of J. Bourgain.
作者:Anna Kamont , Paul F. X. Müller
来源:[J].Studia Mathematica(IF 0.549), 2006, Vol.177, pp.251-275
摘要:We prove unconditionality of general Franklin systems in $L^p(X)$, where $X$ is a UMD space and where the general Franklin system corresponds to a quasi-dyadic, weakly regular sequence of knots.
作者:Stefan Geiss , Paul F. X. Müller , Veronika Pillwein
来源:[J].Studia Mathematica(IF 0.549), 2005, Vol.171, pp.196-205
摘要:For an injective map $ \tau $ acting on the dyadic subintervals of theunit interval $[0,1)$ we define the rearrangement operator $ T_s $,$0< s< 2$, to be the linear extension ofthe map$$ \frac{h_I}{|I|^{1/s}} \mapsto\frac{h_{\tau(I)}}{|\tau(I)|^{1/s}}, $$where $h_I$ denotes the $...
作者:Paul F. X. Müller , Peter Yuditskii
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.158, pp.141-155
摘要:The real and complex interpolation spaces for the classical Hardy spaces $H^1$ and $H^\infty$ were determined in 1983 by P. W. Jones. Due to the analytic constraints the associated Marcinkiewicz decomposition gives rise to a delicate approximation problem for the $L^ 1$ metric.Sp...
作者:Anna Kamont , Paul F. X. Müller
来源:[J].Bulletin Polish Acad. Sci. Math., 2014, Vol.62, pp.101-115
摘要:We study the problem of consistent and homogeneous colourings for increasing families of dyadic intervals. We determine when this problem can be solved and when it cannot.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×